ive started reducing amlodipine from 5 to 2.5 from sat, first day felt better no headache, sun no headache heart palpitations gone,mon nearly feeling normal, today its like ive been tied up for a year and now free, joints ,heart head all seem fine ,not taking bp that causes me anxiety so going with how i feel, ill stop on this for 2 weeks then reduce again if i still feel well, taking turmeric in warm milk 3 times a day, walking over 10,000 steps a day now, sleeping better get 4/6 hours , im 72 always felt 18 till got put on this on 18 jan 2020 i remember the day with dread, eat porridge, nuts fruit etc,hope to be off it completely in a month, im back singing,dancing and enjoying the last three days, before i was like a walking dead , anxiety gone ,which only came with drug,
reducing amlodipine 5 to 2.5 - High Blood Pressu...
High Blood Pressure Support
Hello Peter. It’s great to hear from someone who started off really low and is now singing and dancing! (BTW where’s your dance floor?) Keep up the good work.
well i sing the drifters song, like sister and brother so its more like a slow waltz as i sing it everywhere i go, cheers me up as well,also i use a resperate machine 4 times a day for breathing it all helps to keep me off the pills, turmeric in warm milk i think helps the most though ,took it before for 30 years as a indian gentleman said i would live for ever on it, lol
I was put on Amlodipine 5mg in addition to my usual Losartan as my blood pressure was too high. I have never felt so ill, muscle aches and cramps, exhaustion, headache and I couldn’t run my usual distance without terrible leg pain. Even my jaw muscles ached when brushing my teeth and taking a tee shirt off was painful because my arm muscles hurt. So I too stopped it and what a difference. All these symptoms have virtually disappeared. They had increased my Losartan to 100mg at the same time so I kept that the same. My BP is great and I am running again, still slower than usual but enjoying it again. I must get hold of my doctor though at some point to talk it through. Horrible medication but not as bad as the the combined Losartan hydrochlorothiazide and I was on briefly, now that was even worse,.
I have been on this drug since last March 2020 and I am convinced it is making my joints feel like they have been hit with sledge hammers. My feet and ankles are swollen so much. The soles of my feet are painful like I have never felt. I am on 10mg daily.
You area on the maximum dose:rxlist.com/consumer_amlodip...
If you are getting those severe side effects, it would be to your benefit to go back to your GP and re-examine if that is the right drug for you, and specifically if it is the right dosage. Maybe, he/she could do combo therapy by lowering the dose of amlodipine and combining it with another drug.
I am on 5mg amlodipine and 20mg omersartan.
Has your GP not had you in to go over these side effects that are severe? You shouldn't have to live that way.
Hi cuore, to be fair I haven’t told my GP the extent of the assumed side effects. I will call them though. I am already on 20mg Lisinopril daily and then as I said he added Amlodopine 10mg pretty quickly. 😎
You are already on combo therapy, lisinopril which is an ACE inhibitor and Amlodipine, a calcium channel blocker. It is very possible that your amlodipine dosage is too high, and you probably might do as well with 5mg. Good step to go and discuss with your GP.
Well pleased to hear you managed to come off them, nearly, is it with your doctors advice? Thought once you were on this medication it was for life!
doc told me ages ago you can always stop them see how you go can always restart, well if you dont change your lifestyle i suppose you can be on them for life, and in some circumstances beyond your control you will be, but it helps to eat less and healthy foods and exercise and take things like beetroot or turmeric i suppose there are loads, a lot of people though i know get no side effects so they are happy to take them and can live how they like, but i hate taking any pills, im 72 and no way would i have taken them in my young days and hopefully i wont ever again now,
I take turmeric - when I cook something that it suits. And I take it in pill form for arthritis, it seems to help back pain.So, is this turmeric powder which you mix into hot milk?
yes i buy turmeric powder,half a teaspoon in warm milk 3 times a day,ill do 4 times when i stop amlodipine completely, just bought a gadget that measures your oxygen levels and heart rate u put on your finger, heart rate 82 after 2 mile walk,resting 66, now when i was on amlodipine 10 mg it was 120 usually took me about a hour to get it below 100, on 5mg was about 105 resting took about 30 mins to get it below 90, now with exercise and reduced amlodipine and turmeric its much better, i finf after 1 hour of taking turmeric you feel great,mind u anything is better than what i felt last year on pills,beta blockers,alpha blockers etc, i dont get headaches or palpitations now,
Would you mind my asking where you purchase the turmeric powder please and is it any particular “sort”? Many thanks to you
I’ve got a Fitbit which measures (amongst other things) my heart rate. Resting it’s about 64, but walking fast or slow jog it’s 120ish. I’ve just made some soup with a spoonful of turmeric amongst other things in it.
how much turmeric do u put in soup, i was told not sure if its right that it needs some fat like milk to make it easier to absorb in to you, i was taking it in water before, ive not added it to food but i could put it in my porridge,tried it in milk for sleep but did not do much for that, so i put a banana and honey in milk that seems to help a bit
Personally I find it a bit overwhelming to have too much, this is what I do:Chop onion and fry it gently in a little fat (oil or butter or whatever), after ten minutes add Teaspoonful turmeric and stir at a higher tem for about a minute, then add the rest of the ingredients. For about five bowlsful.
my soups are all out of tins lol, do u ever find it affecting your bp pills, ive only had benifits,i take pill at 6 and turmeric at 12 and 6in the evening,
Wow that sounds absolutely awful, do you mind if I ask were your BP numbers very high when it was prescribed to you?
I suffer badly from side effects from Lercanipidune 10 mg, would love to come off it,
mine were 220/120 in hospital then 180/99 on different meds been 120/80 up to 190/95, last time i took it about 150/90 which is perfect for me that was on 5mg amlodipine but terrible side effects,ive not taken it for 4 months and not going to till ive been off them for a bit and feel normal again, turmeric as been a god send for me as i cut the dose down, next week might go 1/4 then every otherday then off them, id rather live with a elevated bp than how i have lived the last year.
the insomnia still comes, most sleep i get is 4;5 hours ,ladt night 3 hours 10 till 1, hope it improves as i reduce dosage, but its better than none which i have done in the past a lot, tried everything and even zopiclone that was good, but only for a week,so it must be the amlodipine
I heard you have to take black pepper with turmeric. Always on the shelf in supermarkets too if you don’t want to buy online. I’ve been on 10mg Amlodipine since June and like you hate the idea of pills. It threw me into a terrible state but I’ve got used to it now mentally. I must be one of the fortunate people as I just get slightly swollen ankles at the end of the day. I can’t get my bp down with lifestyle changes. I already eat pretty well, exercise but a lifetime of stress is my issue! Am trying meditation at the moment which seems to help. I get too worried to take my bp regularly but it seems to hover at about 123/83. I’m 63.Good luck.
Not what you're looking for?
You may also like...
terrible feeling heart issues and think it's the Amlodipine. I notice when I take it my heart has...
now come off Amlodipine completely - gone back to the old fashioned method of reducing your blood...
beats since I was 30 also, last week I felt awful bad headache, then my face was on fire...
irregular heart rate when I take my blood pressure - I can feel them, as well as palpitations....
been taking amlodipine for 2 days. I have taken them when I have gone to bed.Today I feel really...